Journal article icon

Journal article

Stable local computation with conditional Gaussian distributions

Abstract:

This article describes a propagation scheme for Bayesian networks with conditional Gaussian distributions that does not have the numerical weaknesses of the scheme derived in Lauritzen (Journal of the American Statistical Association 87: 1098-1108, 1992). The propagation architecture is that of Lauritzen and Spiegelhalter (Journal of the Royal Statistical Society, Series B 50: 157-224, 1988). In addition to the means and variances provided by the previous algorithm, the new propagation scheme...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1008935617754

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Journal:
STATISTICS AND COMPUTING
Volume:
11
Issue:
2
Pages:
191-203
Publication date:
2001-04-05
DOI:
ISSN:
0960-3174
URN:
uuid:a699f7c1-96e3-4ed5-b0d6-a2fcbe97bb29
Source identifiers:
97566
Local pid:
pubs:97566

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP